# SDR FDEA200911204089

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 149N713069
- Condition: Dented
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FS 900 WING TO BODY FRAME CORRODED AND CORRODED FASTENERS.  REMOVED CORROSION AT F. STA 900 WING TO BODY FAIRING RBL 63 TO LBL 63 FOUND OUT OF   LIMITS IAW SRM 53-00-71 DET. 7 , REMOVED AND REPLACED FRAME CORD IAW SRM 51-40-02   THIS IS A MAJOR "A" REPAIR NO FOLOW-UP INSPECTIONS REQUIRED.
